# SDR R61A2022021400145

- Difficulty date: February 10, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 43,681 hours, 27,224 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT ON DESCENT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. COMPLIED WITH FIM FOR SMELLS IN THE COCKPIT AND RAN EACH PACK BY ITSELF. NO SMELLS NOTED.
